# SDR UALA2011090904878

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 33,344 hours, 13,641 cycles
- Engine: Iae V2522A5
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Condition: Leaking
- Location: Center Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BAD SMELL FROM PACKS DURING DESCENT FROM 5000FT DOWN TO TOUCHDOWN.  ACCOMPLISHED ENG RUN, LET PACKS RUN, UNABLE TO DUPLICATE ON GROUND.  PROBLEM RECURRED TWO SEGMENTS LATER.  FOUND FUEL LEAKING AT THE FUEL DRAIN VALVE CENTER TANK RT SIDE PNL 196BB AREA, RESET VLV AND REPLACED BOTH RECIRC FILTER, PERFORMED PACK BURNOUT PER SIL NOS.21-029.
